MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS23
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.A follow-up report will be submitted upon completion of the investigation on the returned device.
 
Event or Problem Description
The manufacturer was notified of the explantation of a perceval s aortic heart valve size 23, pvs23.Reportedly, the prosthesis had been implanted on (b)(6) 2021.Recent transthoracic and transesophageal echocardiography (tee) confirmed severe bioprosthetic valve stenosis due to early degeneration, with a mean gradient of 60 mmhg.The evaluation revealed very severe aortic stenosis, with a mean transvalvular gradient of 44 mmhg and an aortic valve area of 0.56 cm² (indexed at 0.27 cm²/m²).The early degeneration of the prosthesis led to two episodes of syncope.Consequently, the perceval valve was explanted and replaced with a 21 mm saint jude valve on (b)(6) 2025.According to the information received, the patient's risk factors include diabetes, with a history of hospitalization in february 2021 for diabetic hyperglycemic decompensation accompanied by malaise.Obesity has been reported as an additional medical condition.
 
Additional Manufacturer Narrative
Updated sections: b4, g3, g6, h2, h3, h6, and h11 the manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The returned valve was received in the explant kit¿s plastic jar filled with unknown liquid.Upon initial inspection, the prosthesis exhibited pannus formation on both the inflow and outflow sides.Pannus was observed around the posts, along the radial internal and external pericardial skirt, and on the outflow stent.The leaflets¿ edges appeared extremely stiff with markedly reduced mobility, showing visible calcification.The pericardium of the section of the skirt and ceiling collar around the third post appeared in a darker black colour, different from the rest, reasonably been caused by a not adequate storage condition.Following decontamination, the valve underwent radiographic examination, which revealed extensive calcification throughout the prosthesis.Both extrinsic and intrinsic calcifications were observed on the leaflets, with a notably dense accumulation at the commissures and on the free edge on the leaflets.Despite severe deterioration, a dimensional verification was possible, which confirmed the correct nominal dimensions.Based on the manufacturer¿s experience and on the clinical information provided, it is reasonable to conclude that the patient¿s medical history, particularly diabetes, likely contributed to the structural deterioration observed in the returned valve.Diabetes is well recognized in literature as a risk factor for accelerated bioprosthetic valve degeneration.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key23543807
Report Number3004478276-2025-00184
Device Sequence Number9683729
Product Code LWR
UDI-Device Identifier08022057014702
UDI-Public(01)08022057014702(240)ICV1209(17)240212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2024
Device Model NumberPVS23
Device Catalogue NumberICV1209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale